Average Frobenius distribution of elliptic curves

Tom 124 / 2006

Kevin James, Gang Yu Acta Arithmetica 124(2006), 79-100 MSC: Primary 11G05; Secondary 11N05. DOI: 10.4064/aa124-1-7

Autorzy

  • Kevin JamesDepartment of Mathematical Sciences
    Clemson University
    Box 340975
    Clemson, SC 29634-0975, U.S.A.
    e-mail
  • Gang YuDepartment of Mathematics
    University of South Carolina
    1523 Greene Street
    Columbia, SC 29208, U.S.A.
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek